Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 264, NWS Sioux Falls, SD

August 13, 2008Buena Vista County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 13, 2008, 7:57 PM CDT for Buena Vista County, Iowa. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2008, 7:57 PM CDT (00:57 UTC)
Expired
Aug 13, 2008, 8:30 PM CDT
In force
33 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

County Buena Vista County, IA

The radar

The Des Moines radar (KDMX), 149 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 8:00 PM CDTHAIL 0.88Storm Lake, IA
Aug 13, 8:06 PM CDTHAIL 1Storm Lake, IA
Aug 13, 8:07 PM CDTHAIL 0.88Storm Lake, IA
Aug 13, 8:15 PM CDTHAIL 0.756 Ese Storm Lake, IAONE TO TWO INCHES DEEP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 4:45 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1872 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1872 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1799 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 140057
SVRFSD
IAC021-140145-
/O.NEW.KFSD.SV.W.0264.080814T0057Z-080814T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
757 PM CDT WED AUG 13 2008

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BUENA VISTA COUNTY IN NORTHWEST IOWA

* UNTIL 845 PM CDT

* AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM ALBERT CITY TO TRUESDALE...OR
  ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF STORM LAKE TO 8
  MILES NORTH OF STORM LAKE...MOVING SOUTH AT 28 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ALTA AROUND 805 PM CDT...
  STORM LAKE AROUND 810 PM CDT...
  LAKESIDE AROUND 815 PM CDT...
  NEWELL AROUND 820 PM CDT...

THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR NORTHWEST IOWA.

LAT...LON 4255 9492 4256 9522 4255 9522 4255 9533
      4280 9537 4283 9491 4265 9492 4265 9491
      4256 9491
TIME...MOT...LOC 0057Z 347DEG 24KT 4276 9490 4273 9522

$$
BT
4 follow-up statements
000 
WWUS53 KFSD 140113
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
813 PM CDT WED AUG 13 2008

IAC021-140145-
/O.CON.KFSD.SV.W.0264.000000T0000Z-080814T0145Z/
BUENA VISTA IA-
812 PM CDT WED AUG 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN BUENA VISTA COUNTY...

AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF ALBERT
CITY TO STORM LAKE...OR ALONG A LINE EXTENDING FROM 16 MILES EAST OF
STORM LAKE TO STORM LAKE...MOVING SOUTH AT 28 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
   NEWELL AROUND 820 PM CDT...

AT 806 PM...LAW ENFORCEMENT REPORTED QUARTER SIZED HAIL IN STORM 
LAKE.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND.
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR NORTHWEST IOWA.

LAT...LON 4255 9492 4256 9522 4255 9522 4255 9533
      4280 9537 4283 9491 4265 9492 4265 9491
      4256 9491
TIME...MOT...LOC 0112Z 347DEG 24KT 4266 9487 4263 9519

$$
BT
000 
WWUS53 KFSD 140118
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
818 PM CDT WED AUG 13 2008

IAC021-140145-
/O.CON.KFSD.SV.W.0264.000000T0000Z-080814T0145Z/
BUENA VISTA IA-
818 PM CDT WED AUG 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN BUENA VISTA COUNTY...

AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF NEWELL TO
LAKESIDE...OR ALONG A LINE EXTENDING FROM 17 MILES EAST OF STORM LAKE
TO STORM LAKE...MOVING SOUTH AT 28 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL BUENA VISTA COUNTY THROUGH 830 PM CDT

AT 807 PM...A TRAINED WEATHER SPOTTER REPORTED NICKEL SIZED HAIL IN 
STORM LAKE. 

THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR NORTHWEST IOWA.

LAT...LON 4255 9492 4256 9522 4255 9522 4255 9533
      4280 9537 4283 9491 4265 9492 4265 9491
      4256 9491
TIME...MOT...LOC 0118Z 347DEG 24KT 4262 9486 4259 9518

$$
BT
000 
WWUS53 KFSD 140122
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
822 PM CDT WED AUG 13 2008

IAC021-140145-
/O.CON.KFSD.SV.W.0264.000000T0000Z-080814T0145Z/
BUENA VISTA IA-
822 PM CDT WED AUG 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN BUENA VISTA COUNTY...

AT 822 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF NEWELL TO
LAKESIDE...OR ALONG A LINE EXTENDING FROM 17 MILES EAST OF STORM LAKE
TO STORM LAKE...MOVING SOUTH AT 28 MPH.

AT 815 PM...A TRAINED SPOTTER REPORTED PENNY SIZED HAIL ONE TO TWO 
INCHES DEEP FOUR MILES SOUTHEAST OF STORM LAKE. 

THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR NORTHWEST IOWA.

LAT...LON 4255 9492 4256 9522 4255 9522 4255 9533
      4280 9537 4283 9491 4265 9492 4265 9491
      4256 9491
TIME...MOT...LOC 0122Z 347DEG 24KT 4259 9486 4256 9518

$$

BT
000 
WWUS53 KFSD 140130
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
830 PM CDT WED AUG 13 2008

IAC021-140140-
/O.CAN.KFSD.SV.W.0264.000000T0000Z-080814T0145Z/
BUENA VISTA IA-
830 PM CDT WED AUG 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BUENA VISTA COUNTY IS
CANCELLED...

THE STORM HAS EXITED THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR NORTHWEST IOWA.

LAT...LON 4255 9492 4256 9522 4255 9522 4255 9533
      4280 9537 4283 9491 4265 9492 4265 9491
      4256 9491
TIME...MOT...LOC 0130Z 347DEG 24KT 4254 9485 4251 9517

$$

BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 4:45 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Aug 13, 4:45 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
445 PM CDT WED AUG 13 2008

.DISCUSSION...
WEAK UPPER LEVEL WAVE SPREADING THROUGH THE AREA AND IS SUPPORTING
SOME ELEVATED THUNDERSTORM ACTIVITY. MAIN CORRIDOR OF STRONGEST
THETA-E ADVECTION SHOULD BE SOUTH OF INTERSTATE 90 AND EAST OF
INTERSTATE 29 LATE THIS AFTERNOON AND TONIGHT. ACARS SOUNDINGS FROM
FSD AND SUX SUGGEST SFC BASED THUNDERSTORMS WILL BE A LITTLE TOUGH
TO COME BY BUT STILL SOME THREAT OF THIS HAPPENING BEFORE SUNSET.
WITH A CAPE AROUND 2000 J/KG...DCAPE AROUND 1200 J/KG AND ONLY
MARGINAL SHEAR...EXPECT THE MAIN THREAT FROM THUNDERSTORMS TO BE
HAIL TO HALF DOLLARS AND WIND GUSTS TO 60 MPH. OTHERWISE...DEW
POINTS FROM MOSGUIDE SEEMED TOO LOW SO WENT ABOVE.

FAIRLY UNFOCUSED AS FAR AS CONVECTIVE POTENTIAL EARLY THU. MAIN
UPR CIRCULATION WL CONTINUE TO WORK SWRD/SSWRD TOWARD ERN WY/WRN SD.
IN RESPONSE...CDFNT/INVERTED TROUGH IS FORECAST TO DEVELOP THRU ERN
SD ON THU. ATM DOES DESTABILIZE THRU THE DAY...NOT TO A TREMENDOUS
DEGREE...BUT ENOUGH WITH OVERALL WK FLOW PATTERN TO MAKE PCPN
DISTRIBUTION FCST DIFFICULT. ALSO HAVE WK BACKDOOR FRONT PUSHING IN
FM NE...REACHING FAR ERN CWA LATE AFTN. ENOUGH TO PUT AT LEAST A
SMALL THREAT IN EVERYWHERE BY AFTN...BUT BEST THREAT FOR STORMS
WOULD SEEM TO OCCUR FROM LATE THU AFTN THRU THU NIGHT AS MAIN
DIV Q SLIDES SWRD THRU WRN CWA...WITH BEST ELEVATED INSTABILITY AXIS.
THE THREAT FOR LINGERING SHOWERS AND STORMS WL BE LIMITED THRU SWRN
THIRD OF AREA...BEFORE OVERWHEMLING PUSH OF DRIER AIR AND RIDGING
BEHIND SYSTEM CUTS OFF THREAT FROM NE TO SW.  THIS DRIER AIR WL KEEP
MOST OF AIR CLEAR OF PCPN FRI NIGHT THRU SAT NIGHT...WITH EXCEPTION
OF A VERY LOW END THREAT ALG MO RVR MAINLY TIED TO DIURNAL HEATING
CYCLE. THIS IS MORE FOR UNCERTAINTY IN THE LOCATION OF UPR LOW
THAN ANY OTHER REASON.

IN THE EXTENDED RANGE /SUN THRU WED/ THE WHOLE FORECAST FALLS BACK
ON HANDLING THE UPPER VORTEX AND EVENTUAL EVOLUTION. CONSENSUS
TREND TO TAKE IT FARTHER SWRD INTO SUNDAY BEFORE SLOWLY LIFTING CORE
NE. THIS WOULD ALLOW A GOOD PUSH OF DRIER AIR TO BUILD WWRD NORTH OF
THE CIRCULATION INTO MOST OF CWA. ...AND HARD TO TIME ANY PARTICULAR
LOBES WRAPPING ARND THE CORE WHICH MIGHT BRUSH THROUGH THE FAR SRN
CWA.  CUT BACK POPS LEADING INTO SUN NIGHT AND MON...AND WHILE NOT A
TREMENDOUS AMOUNT OF INSTABILITY WITH THE COLD CORE...WL MENTION A
SOMEWHAT LESSER CONCENTRATION OF THUNDER TIED TO DIURNAL CYCLE.
LATE LOOK AT 12Z ECMWF WOULD PUSH PRECIP THREAT PAST EXTENDED RANGE
AS TAKES UNTIL THU AND FRI TO LIFT BACK NWRD INTO AREA. WOULD NEED
TO END UP MUCH DRIER AND WARMER IF THIS SLN IS TO ASSERT ITSELF IN
THE SUPERENSEMBLE SLNS.

&&

.AVIATION...
MAINLY VFR THROUGH THE PERIOD. A FEW THUNDERSTORMS COULD DROP THE
VISIBILITY BRIEFLY INTO MVFR. MOST THUNDERSTORM ACTIVITY WILL BE
NEAR THE KFSD...17Z THROUGH 22Z...AND KSUX...21Z THROUGH 01Z...BUT
WILL REMAIN ISOLATED TO SCATTERED.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

08/CHAPMAN
Hazardous weather outlook, Aug 13, 11:15 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1115 AM CDT WED AUG 13 2008

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-141200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1115 AM CDT WED AUG 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA
THIS AFTERNOON WITH A FEW STORMS CAPABLE OF PRODUCING HALF DOLLAR
SIZED HAIL AND WIND GUSTS TO AROUND 60 MPH. THE BEST CHANCE FOR
THIS ACTIVITY SHOULD BE SOUTH OF A TYNDALL TO WINDOM LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND
THURSDAY NIGHT...WITH THE HIGHEST CHANCES ACROSS SOUTH CENTRAL
SOUTH DAKOTA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 200 PM CDT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Aug 13, 6:57 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
657 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             3 N GEORGE              43.39N 96.00W
08/13/2008  E0.88 INCH       LYON               IA   TRAINED SPOTTER

&&

EWY
Local storm report, Aug 13, 7:05 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
705 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             6 ENE DICKENS           43.18N 94.93W
08/13/2008  E0.75 INCH       CLAY               IA   TRAINED SPOTTER

&&

EWY
Local storm report, Aug 13, 7:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
729 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             6 ENE DICKENS           43.18N 94.93W
08/13/2008  E0.75 INCH       CLAY               IA   TRAINED SPOTTER

&&

EWY
Local storm report, Aug 13, 7:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
746 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             1 SE LINN GROVE         42.88N 95.23W
08/13/2008  E0.88 INCH       BUENA VISTA        IA   TRAINED SPOTTER

&&

EWY
Local storm report, Aug 13, 7:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
747 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             3 W WEBB                42.95N 95.07W
08/13/2008  E1.00 INCH       CLAY               IA   BROADCAST MEDIA

&&

EWY
Local storm report, Aug 13, 7:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
748 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             ROYAL                   43.06N 95.28W
08/13/2008  E1.00 INCH       CLAY               IA   BROADCAST MEDIA

&&

EWY

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:26 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Clay49 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.